Previous |  Up |  Next


Title: Notice on the Chipman generalization of the matrix inverse (English)
Author: Kubáček, Lubomír
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 36
Issue: 1
Year: 1997
Pages: 95-98
Category: math
MSC: 15A09
MSC: 65F20
idZBL: Zbl 0964.65043
idMR: MR1620521
Date available: 2009-01-29T15:50:35Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Chipman J. S.: On least squares with insufficient observations.J. Amer. Statist. Assoc. 59 (1964), 1078-1111. Zbl 0144.42401, MR 0175220
Reference: [2] Rao C. R., Mitra K. S.: Generalized Inverse of Matrices and Its Application.J. Wiley, New York 1971. MR 0338013


Files Size Format View
ActaOlom_36-1997-1_9.pdf 438.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo